# SDR IPXA2016050703009

- Difficulty date: April 26, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2557627300000
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, LOWER AFT CARGO CEILING PANEL AT FRAME 60 IS GOUGED.  REPAIRED PANEL IAW SREO A300-2550-29554.
